Alert archive / Texas / Red Flag Warnings in 2009
Red Flag Warning 2, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this red flag warning at Jan 19, 2009, 12:20 AM CST for 15 counties in Texas. It took effect at Jan 19, 2009, 10:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 19, 2009, 12:20 AM CST (06:20 UTC)
- In effect from
- Jan 19, 2009, 10:00 AM CST
- Expired
- Jan 19, 2009, 6:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX
The radar
The Corpus Christi radar (KCRP), 50 km from the middle of the area, began a volume at 06:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 6.3 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4533 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KCRP 190620 RFWCRP RED FLAG WARNING NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1220 AM CST MON JAN 19 2009 TXZ230>234-240>247-191230- /O.UPG.KCRP.FW.A.0001.090119T1700Z-090120T0000Z/ /O.NEW.KCRP.FW.W.0002.090119T1600Z-090120T0000Z/ MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-DUVAL-JIM WELLS-KLEBERG- NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 1220 AM CST MON JAN 19 2009 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON FOR THE COASTAL BEND AND BRUSH COUNTRY DUE TO VERY LOW RELATIVE HUMIDITY AND GUSTY NORTHWEST WINDS... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS UPGRADED THE FIRE WEATHER WATCH ACROSS PORTIONS OF SOUTH TEXAS TO A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. A COLD FRONT WHICH MOVED THROUGH SOUTH TEXAS ON SUNDAY HAS BROUGHT MUCH DRIER AIR INTO THE REGION. RELATIVE HUMIDITY VALUES LATE MONDAY MORNING AND MONDAY AFTERNOON WILL BECOME CRITICALLY LOW ACROSS SOUTH TEXAS...FALLING THROUGH THE 20S AND INTO THE 10 TO 15 PERCENT RANGE ACROSS MUCH OF THE REGION. AT THE SAME TIME... NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 TO 20 MPH ACROSS THE COASTAL BEND AND BRUSH COUNTRY...WITH FREQUENT GUSTS TO 25 MPH. THESE WEATHER CONDITIONS...COMBINED WITH EXTREMELY DRY FUELS ALREADY IN PLACE ACROSS THE AREA...WILL CREATE A CRITICAL FIRE DANGER ACROSS THE COASTAL BEND AND BRUSH COUNTRY OF SOUTH TEXAS. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ TXZ229-239-191230- /O.EXT.KCRP.FW.A.0001.090119T1600Z-090120T0000Z/ LA SALLE-WEBB- 1220 AM CST MON JAN 19 2009 ...FIRE WEATHER WATCH NOW IN EFFECT FROM 10 AM CST THIS MORNING THROUGH THIS AFTERNOON ACROSS THE RIO GRANDE PLAINS DUE TO VERY LOW RELATIVE HUMIDITY AND POSSIBLE GUSTY NORTHWEST WINDS... A COLD FRONT WHICH MOVED THROUGH SOUTH TEXAS ON SUNDAY HAS BROUGHT MUCH DRIER AIR INTO THE REGION. RELATIVE HUMIDITY VALUES LATE MONDAY MORNING AND MONDAY AFTERNOON WILL BECOME CRITICALLY LOW ACROSS THE RIO GRANDE PLAINS...FALLING THROUGH THE 20S AND INTO THE 10 TO 15 PERCENT RANGE. AT THE SAME TIME...NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 10 TO 20 MPH ACROSS THE RIO GRANDE PLAINS...WITH POSSIBLE GUSTS BETWEEN 20 AND 25 MPH. THESE WEATHER CONDITIONS...COMBINED WITH VERY DRY FUELS ALREADY IN PLACE ACROSS THE AREA...WILL CREATE A NEAR CRITICAL FIRE DANGER ACROSS WEBB AND LA SALLE COUNTIES. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ JR
2 follow-up statements
000 WWUS84 KCRP 190931 RFWCRP RED FLAG WARNING NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 331 AM CST MON JAN 19 2009 TXZ229-239-192215- /O.CAN.KCRP.FW.A.0001.090119T1600Z-090120T0000Z/ /O.NEW.KCRP.FW.A.0002.090120T1500Z-090121T0000Z/ LA SALLE-WEBB- 331 AM CST MON JAN 19 2009 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... ...ELEVATED FIRE WEATHER CONDITIONS TODAY... A COLD FRONT WHICH MOVED THROUGH SOUTH TEXAS ON SUNDAY HAS BROUGHT MUCH DRIER AIR INTO THE REGION. RELATIVE HUMIDITY VALUES LATE THIS MORNING AND INTO THE AFTERNOON WILL BECOME CRITICALLY LOW ACROSS SOUTH TEXAS...FALLING THROUGH THE 20S TO AROUND 10 PERCENT ACROSS THE RIO GRANDE PLAINS OF SOUTH TEXAS. AT THE SAME TIME...NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 10 TO 15 MPH ACROSS THE RIO GRANDE PLAINS...WITH OCCASIONAL GUSTS NEAR 20 MPH. THESE WEATHER CONDITIONS...COMBINED WITH EXTREMELY DRY FUELS ALREADY IN PLACE ACROSS THE AREA...WILL CREATE AN ELEVATED FIRE DANGER ACROSS THE RIO GRANDE PLAINS OF SOUTH TEXAS TODAY. POOR RELATIVE HUMIDITY RECOVERY WILL OCCUR TONIGHT INTO TUESDAY MORNING. VERY LOW RELATIVE HUMIDITY AND EVEN STRONGER WINDS WILL OCCUR AGAIN ON TUESDAY...FROM THE MID MORNING HOURS THROUGH THE AFTERNOON BEHIND ANOTHER COLD FRONT. THIS WILL RESULT IN A CRITICAL FIRE WEATHER DAY ACROSS ALL OF SOUTH TEXAS ON TUESDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF ELEVATED FIRE WEATHER CONDITIONS TODAY AND FIRE WEATHER WATCH FOR TUESDAY. $$ TXZ230>234-240>247-192215- /O.NEW.KCRP.FW.A.0002.090120T1500Z-090121T0000Z/ /O.CON.KCRP.FW.W.0002.090119T1600Z-090120T0000Z/ MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-DUVAL-JIM WELLS-KLEBERG- NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 331 AM CST MON JAN 19 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. A COLD FRONT WHICH MOVED THROUGH SOUTH TEXAS ON SUNDAY HAS BROUGHT MUCH DRIER AIR INTO THE REGION. RELATIVE HUMIDITY VALUES LATE THIS MORNING AND AFTERNOON WILL BECOME CRITICALLY LOW ACROSS SOUTH TEXAS...FALLING THROUGH THE 20S TO AROUND 10 PERCENT ACROSS MUCH OF THE REGION. AT THE SAME TIME...NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 TO 20 MPH ACROSS THE COASTAL BEND AND BRUSH COUNTRY...WITH FREQUENT GUSTS TO 25 MPH. THESE WEATHER CONDITIONS...COMBINED WITH EXTREMELY DRY FUELS ALREADY IN PLACE ACROSS THE AREA...WILL CREATE A CRITICAL FIRE DANGER ACROSS THE COASTAL BEND AND BRUSH COUNTRY OF SOUTH TEXAS. POOR RELATIVE HUMIDITY RECOVERY WILL OCCUR TONIGHT INTO TUESDAY MORNING. VERY LOW RELATIVE HUMIDITY AND EVEN STRONGER WINDS WILL OCCUR AGAIN ON TUESDAY...FROM THE MID MORNING HOURS THROUGH THE AFTERNOON BEHIND ANOTHER COLD FRONT. THIS WILL RESULT IN ANOTHER CRITICAL FIRE WEATHER DAY ACROSS SOUTH TEXAS. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING FOR TODAY AND FIRE WEATHER WATCH FOR TUESDAY. $$ JR
000 WWUS84 KCRP 192029 RFWCRP RED FLAG WARNING NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 229 PM CST MON JAN 19 2009 TXZ230>234-240>247-200430- /O.UPG.KCRP.FW.A.0002.090120T1500Z-090121T0000Z/ /O.NEW.KCRP.FW.W.0003.090120T1500Z-090121T0000Z/ /O.CON.KCRP.FW.W.0002.000000T0000Z-090120T0000Z/ MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-DUVAL-JIM WELLS-KLEBERG- NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 229 PM CST MON JAN 19 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY... A RED FLAG WARNING ISSUED BY THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. A SECOND RED FLAG WARNING IS IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A COLD FRONT WHICH MOVED THROUGH SOUTH TEXAS ON SUNDAY HAS BROUGHT MUCH DRIER AIR INTO THE REGION. RELATIVE HUMIDITY VALUES LATE THIS AFTERNOON ARE CRITICALLY LOW ACROSS SOUTH TEXAS...HOVERING AROUND 10 PERCENT ACROSS MUCH OF THE REGION. THESE LOW RELATIVE HUMIDITIES ARE ACCOMPANIED BY NORTHWEST WINDS OF 15 TO 25 MPH ACROSS THE COASTAL BEND AND BRUSH COUNTRY...WITH OCCASIONAL GUSTS TO 30 MPH. THESE WEATHER CONDITIONS...COMBINED WITH EXTREMELY DRY FUELS ALREADY IN PLACE ACROSS THE AREA...ARE CREATING A CRITICAL FIRE DANGER ACROSS THE COASTAL BEND AND BRUSH COUNTRY OF SOUTH TEXAS. POOR RELATIVE HUMIDITY RECOVERY WILL OCCUR TONIGHT INTO TUESDAY MORNING. VERY LOW RELATIVE HUMIDITY AND EVEN STRONGER WINDS WILL OCCUR AGAIN ON TUESDAY...FROM THE MID MORNING HOURS THROUGH THE AFTERNOON BEHIND ANOTHER COLD FRONT. THIS WILL RESULT IN ANOTHER CRITICAL FIRE WEATHER DAY ACROSS SOUTH TEXAS. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ TXZ229-239-200430- /O.UPG.KCRP.FW.A.0002.090120T1500Z-090121T0000Z/ /O.NEW.KCRP.FW.W.0003.090120T1500Z-090121T0000Z/ /O.EXA.KCRP.FW.W.0002.000000T0000Z-090120T0000Z/ LA SALLE-WEBB- 229 PM CST MON JAN 19 2009 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. A RED FLAG WARNING IS ALSO IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A COLD FRONT WHICH MOVED THROUGH SOUTH TEXAS ON SUNDAY HAS BROUGHT MUCH DRIER AIR INTO THE REGION. RELATIVE HUMIDITY VALUES LATE THIS AFTERNOON ARE CRITICALLY LOW ACROSS SOUTH TEXAS...HOVERING AROUND 10 PERCENT ACROSS MUCH OF THE REGION. THESE LOW RELATIVE HUMIDITIES ARE ACCOMPANIED BY NORTHWEST WINDS OF 15 TO 25 MPH ACROSS THE COASTAL BEND AND BRUSH COUNTRY...WITH OCCASIONAL GUSTS TO 30 MPH. THESE WEATHER CONDITIONS...COMBINED WITH EXTREMELY DRY FUELS ALREADY IN PLACE ACROSS THE AREA...ARE CREATING A CRITICAL FIRE DANGER ACROSS THE COASTAL BEND AND BRUSH COUNTRY OF SOUTH TEXAS. POOR RELATIVE HUMIDITY RECOVERY WILL OCCUR TONIGHT INTO TUESDAY MORNING. VERY LOW RELATIVE HUMIDITY AND EVEN STRONGER WINDS WILL OCCUR AGAIN ON TUESDAY...FROM THE MID MORNING HOURS THROUGH THE AFTERNOON BEHIND ANOTHER COLD FRONT. THIS WILL RESULT IN A CRITICAL FIRE WEATHER DAY ACROSS ALL OF SOUTH TEXAS ON TUESDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THE RED FLAG WARNINGS. $$ JAR
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this red flag warning went out at Jan 18, 11:25 PM CST, 55 minutes earlier.
Area forecast discussion, Jan 18, 11:25 PM CST, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1125 PM CST SUN JAN 18 2009
.DISCUSSION...UPDATED FOR AVIATION DISCUSSION BELOW.
&&
.AVIATION...VFR CONDITIONS WILL PREVAIL THROUGH THE PERIOD. GUSTY
NORTHWESTERLY WINDS WILL OCCUR MONDAY DURING THE LATE MORNING AND
AFTERNOON HOURS.
&&
.PREV DISCUSSION... /ISSUED 913 PM CST SUN JAN 18 2009/
DISCUSSION...THE COLD FRONT THAT MOVED THROUGH EARLIER HAS
BROUGHT MUCH DRIER AIR INTO THE REGION. GUIDANCE IS NOT RESOLVING
THE DRY AIR VERY WELL AND IS SHOWING HIGHER DEWPOINTS THAN ARE
BEING OBSERVED. THEREFORE HAVE ADJUSTED DEWPOINT GRIDS ACCORDINGLY
BASED ON CURRENT TRENDS. ALSO WITH CLEAR SKIES AND THIS VERY DRY
AIR IN PLACE...AM EXPECTING GOOD RADIATIONAL COOLING OVERNIGHT.
PERSISTENT LIGHT WINDS OVERNIGHT WILL NOT ALLOW OPTIMAL RADIATIONAL
COOLING TO OCCUR...HOWEVER STILL DECREASED OVERNIGHT LOWS ABOUT 2
TO 3 DEGREES AREAWIDE. REST OF FORECAST LOOKS ON TRACK FOR NOW.
UPDATED PRODUCTS OUT SHORTLY.
FIRE WEATHER...ISSUED A FIRE WEATHER WATCH FOR THE ENTIRE
FORECAST AREA FOR MONDAY AFTERNOON. BY MONDAY AFTERNOON....
NORTHWEST TO NORTH WINDS ARE EXPECTED TO INCREASE TO NEAR 15 TO 20
MPH...WITH FREQUENT GUSTS NEAR 25 MPH POSSIBLE. VERY DRY AIR THAT
IS IN PLACE WILL LEAD TO RELATIVE HUMIDITIES IN THE TEENS. THIS
MAY NEED TO BE UPGRADED TO A RED FLAG WARNING IF THE WINDS ARE
STRONGER THAN CURRENTLY FORECASTED.
PREV DISCUSSION... /ISSUED 607 PM CST SUN JAN 18 2009/
DISCUSSION...SEE UPDATED AVIATION DISCUSSION.
AVIATION...12Z MOS INDICATIONS OF FOG TONIGHT ARE NOT CORRECT AS
AIRMASS IS MUCH DRIER THAN THE GUIDANCE HAD INDICATED W/ DEWPOINTS
IN THE 20S MOST AREAS. SOME 18Z GUIDANCE HAS CAUGHT ON AND NO
LONGER SHOWS FOG TONIGHT. EXPECT VFR CONDITIONS WILL PREVAIL
THROUGH THE PERIOD.
PREV DISCUSSION... /ISSUED 142 PM CST SUN JAN 18 2009/
SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...SOUTH TEXAS WILL
REMAIN IN A SQUEEZE PLAY THROUGH THE PERIOD BETWEEN A HIGH
AMPLITUDE RIDGE OVER THE WESTERN U.S. AND A BROAD TROUGH OVER THE
EAST. THIS WILL RESULT IN A DRY NORTHWEST FLOW, BOTH AT THE
SURFACE AND ALOFT, WITH MOSTLY CLEAR SKIES AND TEMPERATURES
REMAINING ABOVE NORMAL DURING THE ENTIRE 36 HOUR TIMEFRAME. HIGH
TEMPERATURES MONDAY AFTERNOON WILL RUN 10 TO 14 DEGREES ABOVE
NORMAL ACROSS THE BOARD.
LONG TERM (TUESDAY THROUGH SUNDAY)...THE SYNOPTIC PATTERN WL
TRANSITION FROM A HIGHLY MERIDIONAL BLOCKY PATTERN TO A MORE
PROGRESSIVE ZONAL FLOW AFTER TUE. THE L/WV TROUGH AXIS ANCHORED
ACROSS THE EASTERN UNITED STATES WL BEGIN TO MOVE EAST AS THE FINAL
STRONG S/WV ROUNDS THE BASE OF THE TROUGH AXIS ON TUE. AN ASSCTD
COLD FNT WL MOVE THROUGH THE CWA ON TUE MORNING. THE FRONT WL COME
THROUGH DRY AND WL PROVIDE A 5-10 DEGREE COOLDOWN ALONG WITH A
REINFORCING SHOT OF DRIER AIR. A WARMING TREND IS EXPECTED BY WED
AFTN AS SOUTHERLY FLOW BEGINS TO DEVELOP AROUND THE BACKSIDE OF THE
DEPARTING SFC RDG AXIS. SPILLOVER MID AND HIGH LVL CLOUDS WL IMPACT
THE AREA BY WED NIGHT AS THE MID/UPR RDG AXIS WEAKENS AND MOVES TWDS
THE CWA. MID/HIGH CLOUDS WL THICKEN ON THU AS THE FLOW BECOMES
INCREASINGLY ZONAL...ALLOWING A PACIFIC TAP OF MOISTURE TO FEED
ACROSS SOUTH TX. BY FRI THE MODELS BEGIN TO DIVERGE ON SOLNS. THE
ECMWF SOLN IS FAVORED ON ITS HANDLING OF THE TIMING OF THE NEXT COLD
FNT. HOWEVER...IT APPEARS TO BE JUST WAY TOO WET...TOO STRONG AND
TOO FAR TO THE SOUTH WITH ITS POSITION OF A SRN STREAM S/WV.
INSTEAD PREFER THE FASTER AND WEAKER S/WV DEPICTED BY SVRL RUNS OF
THE GFS. IN ANY CASE...WL NOT MENION PCPN ON THE LAST FEW DAYS OF
THE FCST AS MOISTURE AND FORCING WL LKLY BE ISSUES. WL SHOW COOLER
CONDITIONS FOR THE WEEKEND AS A COLD AIRMASS SLOWLY SINKS SWD ACROSS
THE CWA.
MARINE...WEAK OFFSHORE FLOW WILL KEEP WINDS/SEAS BELOW HEADLINE
CRITERIA THROUGH MONDAY NIGHT.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 42 81 47 71 40 / 0 0 0 0 0
VICTORIA 36 76 41 67 36 / 0 0 0 0 0
LAREDO 46 81 46 74 42 / 0 0 0 0 0
ALICE 43 82 45 73 37 / 0 0 0 0 0
ROCKPORT 44 79 50 68 44 / 0 0 0 0 0
COTULLA 35 78 39 72 38 / 0 0 0 0 0
KINGSVILLE 42 82 46 73 40 / 0 0 0 0 0
NAVY CORPUS 47 79 51 70 44 / 0 0 0 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM 11 AM CST MONDAY THROUGH MONDAY
AFTERNOON FOR THE FOLLOWING ZONES: ARANSAS...BEE...
CALHOUN...DUVAL...GOLIAD...JIM WELLS...KLEBERG...LA SALLE...
LIVE OAK...MCMULLEN...NUECES...REFUGIO...SAN PATRICIO...
VICTORIA...WEBB.
GM...NONE.
&&
KRR/97...AVIATIONHazardous weather outlook, Jan 18, 4:25 AM CST, 19 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 425 AM CST SUN JAN 18 2009 TXZ229>234-239>247-191100- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 425 AM CST SUN JAN 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT ELEVATED FIRE WEATHER CONDITIONS WILL OCCUR THIS AFTERNOON ACROSS SOUTH TEXAS. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR ACROSS SOUTH TEXAS MONDAY AND TUESDAY AFTERNOONS. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-191100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- 425 AM CST SUN JAN 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE TUESDAY OVER THE COASTAL WATERS. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 76/87
In the hours before
Special weather statement, Jan 18, 9:55 PM CST, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 955 PM CST SUN JAN 18 2009 TXZ229>234-239>247-190600- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN... GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...GOLIAD... VICTORIA...LAREDO...RIO BRAVO...FREER...BENAVIDES...SAN DIEGO... ALICE...PREMONT...KINGSVILLE...CORPUS CHRISTI...ROBSTOWN... PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA... PORT OCONNOR...SEADRIFT 955 PM CST SUN JAN 18 2009 ...ELEVATED FIRE WEATHER CONDITIONS MONDAY AND TUESDAY ACROSS SOUTH TEXAS... A COLD FRONT MOVED THROUGH SOUTH TEXAS THIS MORNING. MUCH DRIER AIR ALONG WITH CLEAR SKIES WILL REMAIN IN PLACE BEHIND THE FRONT THROUGH TUESDAY. POOR RELATIVE HUMIDITY RECOVERY TONIGHT AND MIXING OF EVEN DRIER ALOFT ON MONDAY WILL RESULT IN RELATIVE HUMIDITY VALUES MONDAY AFTERNOON IN THE TEENS AREA WIDE...POSSIBLY SINGLE DIGITS IN SOME LOCATIONS. WINDS FROM THE NORTHWEST WILL GENERALLY BE SUSTAINED AT 10 TO 15 MPH MONDAY AND TUESDAY AFTERNOONS...WITH GUSTS NEAR 20 MPH POSSIBLE. CONDITIONS WILL BE VERY SIMILAR ON TUESDAY. THESE WEATHER CONDITIONS COMBINED WITH CURED AND EXTREMELY DRY VEGETATION ACROSS SOUTH TEXAS WILL RESULT IN AN ELEVATED DANGER THREAT ACROSS THE AREA MONDAY AND TUESDAY. IT IS SUGGESTED THAT RESIDENTS REFRAIN FROM ACTIVITIES THAT COULD INADVERTENTLY CAUSE WILDFIRES. AVOID USE OF WELDING OR GRINDING EQUIPMENT NEAR WEEDS AND GRASS. AVOID PARKING VEHICLES IN TALL...DRY GRASS AND WEEDS THAT COULD BE IGNITED BY HOT CATALYTIC CONVERTERS. DO NOT TOSS CIGARETTE BUTTS ON THE GROUND. BURN BANS HAVE BEEN ISSUED FOR SEVERAL COUNTIES IN SOUTH TEXAS. CHECK WITH LOCAL COUNTY OFFICIALS FOR EXEMPTIONS BEFORE CONDUCTING ANY OUTDOOR BURNING IN THESE COUNTIES. REPORT WILD FIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. KRR
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 19, 3:31 AM CST | Fire Weather Watch | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 11 hr |
| Jan 19, 2:29 PM CST | Red Flag Warning | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 27 hr |
Nearby
Red Flag Warnings in Texas, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.